| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The taregt lesion was located in the right coronary artery.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the delivery shaft was fractured.The device was completely removed from the patient's body without any intervention.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Event or Problem Description
It was reported that shaft break occurred.The taregt lesion was located in the right coronary artery.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the delivery shaft was fractured.The device was completely removed from the patient's body without any intervention.The procedure was completed with another of the same device.No patient complciations were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 55.6cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.